# SDR C2XA09TY008

- Difficulty date: January 9, 2009
- Submitted: January 11, 2009
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 649
- Aircraft time: 17,679 hours, 9,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203725
- Condition: False Activation
- Location: Lavatory
- Part time: 17,679 hours, 9,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF EWR, THE FLIGHT ATTENDANT SMELLED FUMES AND SMOKE IN THE CABIN AND LAV.  CREW RETURNED TO EWR AND MX RAN BOTH ENGINES AND FOUND TO BE GLYCOL IN THE BLEED SYSTEM.  MX R&R THE LAV SMOKE DETECTOR IAW EMB 145XR MM 26-14-01 AND MM 30-21-00.  ACFT WAS RELEASED TO SERVICE.
